# SDR CALA9900770

- Difficulty date: July 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN STIFFENER VERTICAL ANGLE AT RT MLG WHEEL WELL REAR BULKHEAD LOWER O/B CORNER JOINT TO LONGERON TO BULKHEAD.  THE ANGLE WAS REMOVED AND A NEW ANGLE WAS INSTALLED IAW SRM 51-35-02 AND 51-33-01, FIGURE 1.
